# SDR HKGA201906250019

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Doubler
- Part number: 12020808501
- Condition: Corroded
- Location: Stab
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORROED.  MATCH DRILLED REPAIR PARTS IAW SRM 51-70-04, AND 51-40-02, REV 58.  INSTALLED DOUBLER AND FILLER IAW STEP 2 OF ETD 2019-120-055992 AND SRM 51-40-02,  REV 58.  REMOVED REPAIRED DOUBLER IAW SRM 51-40-02, REV 58, CONFIRMED AFFECTED AREA CRACK FREE IAW STEP 2 OF ETD 2019-120-055992. REINSTALLED DOUBLER AND FILLER IAW STEP 2 OF ETD 2019-120-055992 AND  SRM 51-40-02, REV 58.
